# SDR A6WA201441606

- Difficulty date: May 14, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N442
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH CARGO TIES DOWNS AT LBL 27 & APPROX FS 574 CORRODED.  R & R 3 TIE DOWNS IAW AMM 53-01-11.
